Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 31, Number 2

All articles in this issue are freely accessible.

Frontiers in complex dynamics
Curtis T. McMullen.
Bull. Amer. Math. Soc. 31 (1994), 155-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260523
The flag-transitive tilde and Petersen-type geometries are all known
A. A. Ivanov and S. V. Shpectorov.
Bull. Amer. Math. Soc. 31 (1994), 173-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1256977
The moment map for a multiplicity free action
Chal Benson, Joe Jenkins, Ronald L. Lipsman and Gail Ratcliff.
Bull. Amer. Math. Soc. 31 (1994), 185-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260517
Configuration spaces and the space of rational curves on a toric variety
M. A. Guest.
Bull. Amer. Math. Soc. 31 (1994), 191-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260521
Exceptional surgery on knots
S. Boyer and X. Zhang.
Bull. Amer. Math. Soc. 31 (1994), 197-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260518
An isoperimetric inequality related to Thue’s equation
Michael A. Bean.
Bull. Amer. Math. Soc. 31 (1994), 204-207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260516
Singular continuous spectrum is generic
R. Del Rio, S. Jitomirskaya, N. Makarov and B. Simon.
Bull. Amer. Math. Soc. 31 (1994), 208-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260519
Zeta functions do not determine class numbers
Bart de Smit and Robert Perlis.
Bull. Amer. Math. Soc. 31 (1994), 213-215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260520
A general decomposition theory for random cascades
Edward C. Waymire and Stanley C. Williams.
Bull. Amer. Math. Soc. 31 (1994), 216-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260522
Bounds on the tail probability of $U$-statistics and quadratic forms
Victor H. de la Peña and S. J. Montgomery-Smith.
Bull. Amer. Math. Soc. 31 (1994), 223-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1261237
On the geometric and topological rigidity of hyperbolic 3-manifolds
David Gabai.
Bull. Amer. Math. Soc. 31 (1994), 228-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1261238

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Measure theory, by J. L. Doob.
Reviewer: P. A. Meyer
Bull. Amer. Math. Soc. 31 (1994), 233-235
Review information
Full-text PDF Free Access
Classes of linear operators, Volume 2, by S. Goldberg I. Gohberg, and M. A. Kaashoek.
Reviewer: Louis de Branges
Bull. Amer. Math. Soc. 31 (1994), 236-243
Review information
Full-text PDF Free Access
Nilpotence and periodicity in stable homotopy theory, by Douglas C. Ravenel.
Reviewer: Peter S. Landweber
Bull. Amer. Math. Soc. 31 (1994), 243-246
Review information
Full-text PDF Free Access
Mathematical elasticity. Vol. 1. Three-dimensional elasticity, by Phillippe Ciarlet.
Reviewer: R. J. Knops
Bull. Amer. Math. Soc. 31 (1994), 246-252
Review information
Full-text PDF Free Access
The classification of knots and 3-dimensional spaces, by Geoffrey Hemion.
Reviewer: Abigail Thompson
Bull. Amer. Math. Soc. 31 (1994), 252-254
Review information
Full-text PDF Free Access
Cohomological methods in transformation groups, by Christopher Allday and Volker Puppe.
Reviewer: Alejandro Adem
Bull. Amer. Math. Soc. 31 (1994), 254-257
Review information
Full-text PDF Free Access
Complements of discriminants of smooth maps: Topology and applications, by V. A. Vassiliev.
Reviewer: Frederick R. Cohen
Bull. Amer. Math. Soc. 31 (1994), 258-265
Review information
Full-text PDF Free Access
Clifford algebras and Dirac operators in harmonic analysis, by John E. Gilbert and Margaret A. M. Murray.
Reviewer: Ray A. Kunze
Bull. Amer. Math. Soc. 31 (1994), 266-270
Review information
Full-text PDF Free Access
Harmonic analysis and represention theory for groups acting on homogeneous trees, by Alessandro Fig\`a-Talamanca and Claudio Nebbia.
Reviewer: Carl Herz
Bull. Amer. Math. Soc. 31 (1994), 271-274
Review information
Full-text PDF Free Access
Fundamentals in the theory of operator algebras, III--IV. An exercise approach, by Richard V. Kadison and John R. Ringrose.
Reviewer: Gert K. Pedersen
Bull. Amer. Math. Soc. 31 (1994), 275-277
Review information
Full-text PDF Free Access
An introduction to $\Gamma $-convergence, by Gianni Dal Maso.
Reviewer: Marco Avellaneda
Bull. Amer. Math. Soc. 31 (1994), 277-283
Review information
Full-text PDF Free Access
Dynamical systems VIII (singularity theory II), classification and applications, by V. V. Goryunov V. I. Arnol\cprime d, O. V. Lyashko.
Reviewer: J. W. Bruce
Bull. Amer. Math. Soc. 31 (1994), 283-288
Review information
Full-text PDF Free Access
Evolutionary integral equations and applications, by Jan Pr\"uss.
Reviewer: G. Da Prato
Bull. Amer. Math. Soc. 31 (1994), 288-291
Review information
Full-text PDF Free Access
Wulff construction, A global shape from local interaction, by R. Kotecky R. Dobrushin, and S. Shlosman.
Reviewer: Jean E. Taylor
Bull. Amer. Math. Soc. 31 (1994), 291-296
Review information
Full-text PDF Free Access
Oriented matroids, by M. Las Vergnas A. Bj\"orner, B. Sturnfels.
Reviewer: Walter Wenzel
Bull. Amer. Math. Soc. 31 (1994), 296-297
Review information
Full-text PDF Free Access
Billiards. A genetic introduction to the dynamics of systems with impacts, by V. V. Kozlov and D. V. Treshchev.
Reviewer: Maciej P. Wojtkowski
Bull. Amer. Math. Soc. 31 (1994), 298-301
Review information
Full-text PDF Free Access
Hyperbolicity and sensitive chaotic dynamics at homoclinic bifurcations, by J. Palis and F. Takens.
Reviewer: John Franks
Bull. Amer. Math. Soc. 31 (1994), 301-305
Review information
Full-text PDF Free Access
Dirac structures and integrability of nonlinear evolution equations, by Irene Dorfman.
Reviewer: Peter J. Olver
Bull. Amer. Math. Soc. 31 (1994), 305-308
Review information
Full-text PDF Free Access
Contact geometry and linear differential equations, by V.\ Shatalov V.\ Nazaikinskii, and B.\ Y.\ Sternin.
Reviewer: Teresa Monteiro Fernandes
Bull. Amer. Math. Soc. 31 (1994), 308-311
Review information
Full-text PDF Free Access
A course in computational algebraic number theory, by Henri Cohen.
Reviewer: Hale Trotter
Bull. Amer. Math. Soc. 31 (1994), 312-318
Review information
Full-text PDF Free Access
Nonlinear potential theory of degenerate elliptic equations, by \break T.~Kilpel\"ainen J.~Heinonen, and O.~Martio.
Reviewer: Nicola Garofalo
Bull. Amer. Math. Soc. 31 (1994), 318-327
Review information
Full-text PDF Free Access
Nearrings---geneses and applications, by James R. Clay.
Reviewer: G. Betsch
Bull. Amer. Math. Soc. 31 (1994), 327-330
Review information
Full-text PDF Free Access
Mathematical control theory: An introduction, by Jerzy Zabczyk.
Reviewer: Raymond Rishel
Bull. Amer. Math. Soc. 31 (1994), 330-332
Review information
Full-text PDF Free Access